Please wait a minute...
北京大学期刊网 | 作者  审稿人  编委专家  工作人员

首页   |   关于   |   浏览   |   投稿指南   |   新闻公告
数学进展
  1985年, 第14卷, 第1期 刊出日期:1985-01-15 上一期    下一期
选择: 合并摘要 显示图片
综述文章
Chevalley群及其表示概述
曹锡华,王建磐
数学进展. 1985, 14 (1): 1-22.  
摘要  
1955年,法国数学家C.Chevalley发表了一篇著名的论文,他仿照复Lie群的构造法,在任意域上成功地作出了一批单群.Chevalley的方法后来被R.Steinberg、B.Kostant等人推广,得一批与复Lie群类似的群,这些群统称为Lie型群或Chevalley群.二十多年来,Chevalley群(包括扭群)的结构与表示理论已经成为从不同角度进行保入研究的对象,并
Related Articles
研究论文
拟共形映照的极值问题与Teichmüller理论
李忠
数学进展. 1985, 14 (1): 23-38.  
摘要  
本文的目的是综合介绍Riemann曲面上的拟共形映照极值问题的研究,以及与这种研究有关的 Teichmuller理论。 §1 Teichmuller 极值问题 (1)早在拟共形映照这个词正式见于文献之前,H.Grozsch 就提出并解决了一类非共形映照的极值问题(参看[22]).设f:x+iy→u+iv是矩形R:0≤x≤a,0≤y≤1到矩形R_1:0≤u≤b,0≤v≤1的连续可微映照,把矩形R映照为矩形R_1,且保持顶点对应:0→0,a→
Related Articles
有限元方法的超收敛性
陈传淼
数学进展. 1985, 14 (1): 39-51.  
摘要  
有限元方法的理论研究主要围绕着解的收敛性及误差估计.早在六十年代,冯康教授在一般情况下已独立研究过这个问题.到现在,对大多数重要情形已证明m次分片多项式有限元解u_h有如下标准误差估计 ||u-u_h||_s=O(h~(m+1-s)),s=0,1.另一方面人们早在实际计算中注意到:在一定条件下有限元解或其导数在某些特殊点上可能有更高的精度.1972年前后,瑞典V·Thomee,美国C.de Boor及J.Douglas等人从不同角度发现并论证了有限元的这种奇特性质.Douglas称它为超收敛性(Supercon-
Related Articles
H_P函数的一些性质
胡克
数学进展. 1985, 14 (1): 52-55.  
摘要  
在[2]中当1/2 Related Articles
关于Kumar和Mathur一文的注记
孙燮华
数学进展. 1985, 14 (1): 56-61.  
摘要  
1°记T_n(x)=cosθ(x=cosθ)为多项式,x_k=cosθ_k=cos(2k-1/2n)π(k=1,…,n)是它的n个零点。以(1-x~2)T_n(x)的零点为节点的Lagrange插值多项式有如下形式:
Related Articles
中国数学会1983年学术会议概况
任南衡
数学进展. 1985, 14 (1): 62-62.  
摘要  
一、全国第三届样条函数理论与应用学术会议1983年2月28日至3月7日在杭州浙江大学召开,来自高等院校、科研与工业部门的120名代表出席了这次会议。会议收到了122篇学术论文,70多人在会上作了报告。 二、第一次全国微分几何学术讨论会议 1983年5月3日至5月9日在上海复旦大学举行。来自科研单位与高等院校的80多名代表出席了这次会议。会上安排了48个学术报告。 三、全国第三届泛函分析学术交流会议 5月10日至16日在昆明召开,来自全国各高等
Related Articles
RESEARCH ANNOUNCEMENTS FIXED POINTS AND BRAIDS Ⅱ
姜伯驹
数学进展. 1985, 14 (1): 63-64.  
摘要  
Let X be a connected compact polyhedron and let f:X→X be a map.Then theNielsen number N(f) is always a lower bound to MF[f]:=Min{#Fix(g)|g≈f:X→X},the least number of fixed points in the homotopy class.(See [2] or [4].)It is known [1] that if X has no local cut points and X is not a surface ofnegative Euler characteristic,then N(f)=MF[f] for all maps f:X→X.We now
Related Articles
THE CLASSIFICATION OF THE CURVATURE TENSORS OF KAHLER MANIFOLDS
陆启铿
数学进展. 1985, 14 (1): 64-67.  
摘要  
Let M be a Kahler manifold of complex dimensions m and Z_I,…,Z_m.be mcomplex vectors which form a frame in the neighbourhood of a point p∈M andω~1,…,ω~m be the dual coframe.Denote ds~2=h_αβ~(ω~αω~β)
Related Articles
STRUCTURE OF OPTIMAL POLICIES FOR DISCOUNTED SEMI-MARKOV DECISION PROGRAMMING WITH UNBOUNDED REWARDS
董泽清,刘克
数学进展. 1985, 14 (1): 68-69.  
摘要  
In this paper, we discuss the structure of optimal policies for discountedsemi--Markov decision programming with unbounded rewards: {S, (A(i), i∈S), q, t,r,V_α}, where state space S is a countable set; in state i∈S, available action setA(i) is any set, and (A(i),(i)) is a measurable space; q is a time homogeneousfamily of jumps of states; t is a distributiou family of state jump's time, andonly depends on current state and current action too; V_αis the αa-discounted totalexpected reward.
Related Articles
A RESULT ON WOODALL'S CONJECTURE
方祖耀
数学进展. 1985, 14 (1): 70-70.  
摘要  
The binding number of a simple graph G=(V,E),denoted by Bind(G),isdefined as Bind(G)-min{|г(X)|/|X|φ≠x V(G),г(X)≠V(G)}where г(X)={u|(u,v)∈E(G),v∈X}。 In [1] Woodall had shown that G contains a triangle if Bind (G)≥[1+5~(1/2)]/2≈
Related Articles
ON THE NORMAL FAMILY OF MEROMORPHIC FUNCTIONS
李松鹰,谢辉春
数学进展. 1985, 14 (1): 71-73.  
摘要  
In [1],W.K.Hayman has posed the following interesting problems: (A).Let be a family of holomorphic functions in the domain D.Let p be apositive integer,p≥3; and let a,b be two finite complex numbers,a≠0. If forany function f(z)∈ satisfies the condition f’(z)-a{f(z)}~P≠b,
Related Articles
REACTION-DIFFUSION SYSTEMS WITHOUT QUASI-MONOTONE CONDITION
梁进
数学进展. 1985, 14 (1): 73-75.  
摘要  
In this paper,we discuss the following reaction-diffusion systems: u_i/ t-L_iu_i=f_i(t,x,u) in Q_T=[O,T]×Ω
Related Articles
ON A COMPLETE SET OF COMBINATORIAL INVARIANTS OF A TREE
刘家壮
数学进展. 1985, 14 (1): 75-76.  
摘要  
The present paper will give out a representation sequence of path lengths anda set of combinatorial invariants of a tree.And it is shown that they are closelyrelated.Then a complete set of combinatorial invariants of a tree is obtained. First,we define the sequence of path lengths of a tree T of order n
Related Articles
L~2NORM INEQUALITY WITH POWER WEIGHTS FOR THE MAXIMAL RIESZ SPHERICAL SUMMATION OPERATOR
陆善镇
数学进展. 1985, 14 (1): 76-77.  
摘要  
Let k>1,f∈L(Q_k)∩L(Q_k;|x|~a),the Riesz spherical means of order δ ofits Fourier series are defined byIf g∈L(E_k)∩L(E_k;|x|~a),then the Riesz spherical means of order δ of itsFourier integrals are defined by
Related Articles
GENERALIZED SPHERICAL RIESZ MEANS OF MULTIPLE FOURIER SERIES
王昆扬
数学进展. 1985, 14 (1): 77-80.  
摘要  
Let Q be the k-dimensional fundamental cube and L(Q)denote the space ofall functions f integrable on Q and periodic in each variable.The Fourier seriesof f∈L(Q)is σ(f)(x)~∑a_m(f)e~(imx). (1)
Related Articles
APPROXIMATION FOR CONTINUOUS PERIODIC FUNCTIONS OF SEVERAL VARIABLES AND ITS CONJUGATE FUNCTIONS BY RIESZ MEANS ON A SET OF TOTAL MEASURE
王昆扬
数学进展. 1985, 14 (1): 81-84.  
摘要  
Let Q be the k—dimensional fundamental cube,f be an integrable periodicfunction on Q.Calderon and Zygmund,using their singular integral theory,de-finded the notion of conjugate multiple Fourier series.In this paper we shall dealwith a special class of Calderon—Zygmund kernels in denfining conjugate series,namely the spherical harmonic kernels.Let P(x)be a homogeneous harmonic poly-nomial of degree p,we call K(x) a spherical harmonic kernel if K(x)=P(x)|x|~(-k-p)(x≠0).Let Z~k be the set of lattice points in R~k.Define
Related Articles
ASYMPTOTIC BEHAVIOR FOR DISCONTINUOUS SOLUTIONS WHICH INVOLVE DETONATIONS
应隆安,滕震寰
数学进展. 1985, 14 (1): 84-87.  
摘要  
We have considered the weak solutions of initial value problems for a modelsystem of combustion
Related Articles
THE EQUITYPE AND QUASI-EQUITYPE DECOMPOSITIONS OF PERMUTATIONS BY PERMUTATIONS OF ORDER 2 OR 3
王萼芳
数学进展. 1985, 14 (1): 87-89.  
摘要  
In this papar,we give some conditions and methods about expressing an evenpermutation as a product of two equitype permutations of order 2 or 2; and expres-sing an odd permutation as a product of two quasi-equitype involutions.We provethat any even permutation can be expressed as a product of two equitypeinvolutions. And except one special case,any even permutation Can be expressedas a product of two equitype permutations of order 3.
Related Articles
A GENERAL INVERSION THEOREM IN COMBINATORICS AND ANALYSIS
徐利治
数学进展. 1985, 14 (1): 90-91.  
摘要  
This note announces an improvement and an extension of the generalizedMobius-Rota inversion theorem obtained previously [1]. Throughout use has been made of non-standard analysis so that *R,*N,ωand ε=1/ω have familiar meanings.
Related Articles
QUASI-FIELD AND SYSTEMS THEORY OVER QUASI-FIELD
陈文德
数学进展. 1985, 14 (1): 92-93.  
摘要  
Definition 1.Suppose that S is a set,(S,+,0)in a additive commutativemonoid,(S\O,·,1,-1)is a multiplication commutative group、 a∈S,o ·a=a·o=0and a,b,c∈S,a(b+c)=ab+ac.We call S a quasi-field. Theorem 1. Quasi—fields have only three kinds:
Related Articles
MATRIX DECOMPOSITION APPROACH FOR THE MULTIPLE SOURCE LOCATION
狄昂照
数学进展. 1985, 14 (1): 93-96.  
摘要  
The multiple sonce location problem can be described as a matrix decomposi-tion problem [1—3]: Given an m×m positive definite matrix R(The spectral den-sity matrix of the received signals).If R=ASA~τ+σ~2I
Related Articles
首页 · 关于 · 关于OA · 法律公告 · 收录须知 · 联系我们 · 注册 · 登录


© 2015-2017 北京大学图书馆 .